# SDR AALA20141030001

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 59,711 hours, 7,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STATION 1780 JUST ABOVE STRINGER 37 RT.  NO DAMAGE NOTED TO THE STRINGER FROM THE INSIDE.  ACCOMPLISHED REPAIR IAW RI-53-00-10741 REV A & EA B777-53-037115.
